# SDR IPXA2020112162616

- Difficulty date: November 19, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 82,444 hours, 34,221 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 893501
- Part serial: 37318
- Condition: Inoperative
- Location: Nr 9 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A SUPPLEMENTAL SDR, ATB, NO EMERGENCY DECLARED AND NO EQUIPMENT USED.  LEADING EDGE FLAP ASSYMETRY.  QRH COMPLIED WITH DESTINATION WEATHER AT CAT II MINS AIR TURN BACK.  FLAP ALE EXTENDED FL200 SPEED CLIMB 280, 240 KIAS.  R & R SLAT NR 9 INBOARD SENSOR, IAW AMM 27-88-01-REV 131.01.  IPC REF 27-88-01-01.
